# SDR CA190326011

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,802 hours
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 305860901
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 381 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHECKED THE ENGINE OIL LEVEL WITHIN THE PRESCRIBED TIME AFTER SHUTDOWN AND IT WAS VISABLE ON ONLY THE VERY BOTTOM OF THE DIPSTICK (OUT OF RANGE OF THE MARKINGS). MOTORED THE ENGINE FOR 20 SECONDS AND RECHECKED THE OIL LEVEL AGAIN, UNABLE TO OBTAIN READING ON THE DIPSTICK. LEVEL WAS LAST CHECKED 11.9 HOURS PREVIOUS AND 0 LITRES WERE ADDED. THIS IS THE SECOND OCCURRENCE IN 51.2 FLIGHT HOURS. UNABLE TO TRUST THE READING.
